I am writing on behalf of my 86 year old sister who is in a rest home.
Injections 2 x Pfizer last one December 2021 ( I think)
Rest home staff walked her to Chemist Warehouse where she was injected . She is deaf so didn’t really take in anything said to her by foreign staff. She is fully up with what was going on. Has not got dementia.
Had resisted getting the injection but was coerced as she couldn’t get her hair done at rest home , couldn’t go to the library, couldn’t partake in social activities. Was a virtual prisoner in her room.
Had sore arm initially Then odd swellings appeared on her knuckles, and back. Sore neck, two odd puncture marks on arm appeared , green gunk coming out, which took months to heal . Recently high blood pressure over 200 , high 170’s , heart palpitations on waking, tinnitus. Dizzy , rest home doctor said won’t give meds for high blood pressure as “she may fall over” changed to other rest home doctor who is now treating her for “ anxiety” which she has had in the past .
She won’t mention adverse reactions as doesn’t want to sound crazy.
Not reported to CALM
No claim to ACC
Can attach pictures of puncture marks in arm and knuckles